# SDR DL72S960875

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554566
- Condition: Corrosion
- Location: Bs 500-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS REMOVED AT STR 28R BETWEEN BS 500 AND BS 520, RESULTING IN A 5.5 BY 2.25 CUT OUT.  THERE IS AN EXISTING STRINGER SPLICE AT BS 490 AND A NEW SPLICE BEING INSTALLED AT BS 510 PER B727 SRM.  THE SKIN IS MANUFACTURED FROM MACHINED CLAD 2024-T3 WITH A LOCAL THICKNESS OF .090.  AN EXTERNAL REPAIR DOUBLER WAS INSTALLED PER DL ERA 303440-14.
